MAUDE Adverse Event Report: GETINGE DISINFECTION AB 86-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB 86-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number 8668
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 17th february, 2023 getinge became aware of an issue related to the washer disinfector with the model name 8668.As it was stated, the incorrect detergent dosing and final rinse were set on the device for one of the programs.The washer disinfector was used in this state without any correction of the program settings for about 1 year.We have no information about any adverse outcome due to the issue, however we decided to report the issue in abundance of caution, that any improperly cleaned loads used for patients¿ treatment could be the source of infection.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to the manufacturer.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On 17th february, 2023 getinge became aware of an issue with four 86-series washer disinfectors with the model¿s name: 8668 and serial numbers: (b)(6).The reported issue is related to incorrect dosing of the getinge clean universal detergent, which resulted from incorrect parameters set in the device's program.Regular inspections were performed on these devices, but incorrect dosing was not noticed.It was indicated to getinge that the washer disinfectors were used in this state without any correction of the program setting, for about 1 year.With the complaint at hand there was no allegation about any adverse outcome, however we decided to report the issue based on the potential, that any improper cleaned instruments, as a result of detergents not dosed correctly during the process, could be used to the patients¿ treatment and lead to the cross-infection.Trend review of customer product complaints with the same issue involved on this type of devices reported within the last 5 years was performed but did not provide any signals that would warrant further scrutiny.During investigation course it was confirmed that the problem is connected to a validation, which was not performed correctly by the service technician and the most probably root cause was established as a service and business issue.In order to avoid such incidents in the future, the technician was retrained.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.

Brand Name
86-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
tina evancho
ljungadalsgatan 11
vaxjo 
MDR Report Key16458679
Report Number9616031-2023-00008
Device Sequence Number20461759
Product Code MEC
UDI-Device Identifier07340153700277
UDI-Public(01)07340153700277
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8668
Device Catalogue NumberS-86682003-CTOM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer01/04/2024
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown